Hail, Nevada
- When
- May 26, 1:15 PM CST
- Where
- Nevada County, Prescott
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.800, -93.383
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 26, 9:25 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CDT SUN MAY 26 2002 YESTERDAYS COLD FRONT JUST NORTH OF FORECAST AREA AT THIS TIME HAS BECOME HARD TO PICK OUT TODAY BUT IS BEST DEPICTED ACROSS CENTRAL OKLAHOMA INTO CENTRAL ARKANSAS. HIGH AND MID LEVEL CLOUDS SHOULD THIN BY LATE MORNING WITH TEMPERATURES RISING TO THE MID AND UPPER 80S. DEWPOINTS ARE IN THE MID 60S TO THE LOWER 70S ACROSS THE FORECAST AREA. SHV SOUNDING IS SHOWING MORE MOISTURE THAN YESTERDAY WITH A 1.45 PRECIPITABLE WATER AND LITTLE CAP. SHOWERS AND THUNDERSTORMS CONTINUED TO MOVE SLOWLY EAST ACROSS OKLAHOMA ALL NIGHT AND WERE ONGOING ACROSS SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. PVA AHEAD OF VORTICITY MAXIMUM THAT NEW MESOETA MODEL SHOWS IN SOUTHWEST ARKANSAS WILL MOVE EAST ACROSS SOUTHERN ARKANSAS TODAY. DAYTIME HEATING AND OUTFLOW BOUNDARY INTERACTION SHOULD PRODUCE MORE SCATTERED THUNDERSTORMS OVER ARKANSAS THIS AFTERNOON AND EVENING. WILL UPDATE FOR SKY COVER WORDING AND TWEAK TEMPERATURES IN A FEW PLACES. 09 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-261640- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1030 AM CDT SUN MAY 26 2002 AN UPPER LEVEL SYSTEM MOVING EAST ACROSS SOUTHEAST OKLAHOMA THIS MORNING INTO SOUTH ARKANSAS THIS AFTERNOON...COMBINED WITH HEATING...ABUNDANT MOISTURE IN THE LOW AND MID LEVELS OF THE ATMOSPHERE AND INSTABILITY...WILL CAUSE SCATTERED SHOWERS AND THUNDERSTORMS TO FORM THIS AFTERNOON AND EVENING. SOME STORMS MAY BECOME STRONG...ESPECIALLY ACROSS SOUTHERN ARKANSAS...DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. ONLY SMALL HAIL IS EXPECTED IN THE STRONGEST THUNDERSTORMS. ELSEWHERE SCATTERED THUNDERSTORMS SHOULD DEVELOP BY LATE AFTERNOON AND CONTINUE IN EARLY EVENING DUE TO DAYTIME HEATING IN COMBINATION WITH ENOUGH MOISTURE AND INSTABILITY. THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS AND STORM SPOTTERS ARE NOT EXPECTED THIS AFTERNOON OR TONIGHT.
The Little Rock radar (KLZK), 155 km away, was scanning. The volume nearest the first event began at 19:13 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2002Every state in 2002This day in weather historyWarnings in Arkansas, May 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5288442.